# SDR UALA2011071203473

- Difficulty date: July 11, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 41,014 hours, 16,799 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 407
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW O2 LOW, FLIGHT DIVERTED.  CREW COMMENTS:  NO ECAM HOWEVER DISCOVERING FLIGHT AT CRUISE INDICATING ZERO PRESS.  FOUND F/O QUICK DON MASK ASSY LEAKING, INSTALLED SECOND OBSERVERS ASSY AT FIRST OFFICERS, OK TO CONTINUE WITH MEL 2511R AT SECOND OBSERVERS POSITION.  REPLACED MASK ASSY.  LEAK CHECK GOOD, OPS CHECK GOOD.
